Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I Need Effexor XR Advice!

Posted by Cindy on January 6, 2000, at 21:47:07

In reply to Re: I Need Effexor XR Advice!, posted by Noa on September 8, 1999, at 19:36:25

I have been on Effexor 75ml with Wellbutrin and have recently stopped in order to start on a new AD. The withdrawls I feel are horrible whenever I transition from one AD to another. I feel dizzy, tired, sea sick, and very tearful, which is not like me at all. Does anyone know how to make this transition easier? My psychiatrist says I just have to go through it, and I should be appreciative because now I know it was working. As if I ever felt this sick just being depressed.
My equalibrium is shaky and I can't stand it.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cindy thread:11244